CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Lynnell70 Views: 53,316
Published: 15 years ago
 
This is a reply to # 70,302

Re: Mirena IUD Side Effects


Hello, I can relate to the since break out all on my chin, and I have gain about 15-20 pounds and no matter how much I exercise, can't lose it. I have to decided to have vol. sterilization and looking forward to it. I don't plan on having any more children and I suffer with Depression really bad already without the help of the IUD. So to those lovely ladies who are thinking of getting the IUD, please do your reach carefully.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.453 sec, (1)